MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA VAR NC SIZE 5; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA VAR NC SIZE 5; PROSTHESIS, HIP
Catalog Number 574103050
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00623; 0001822565-2024-00624; 0001825034-2024-00483.D10: cat #: 30123605 / g7 vit e high wall lnr 36mm e / lot #: 65312753.Cat #: 802203603 / zb 12/14 cocr hd 36mm x +3.5 / lot #: 3089098.Cat #: 010000663 / g7 pps ltd acet shell 52e / lot #: 7132998.G2: denmark.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported during a clinical study that at the one-year post-op appointment, the patient was experiencing moderate pain, difficulty with ambulation and daily activities.Subsidence of the stem was noted as well.Then, the patient underwent a right hip revision approximately two years post implantation due to pain, difficulty with ambulation and daily activities.The patient was removed from the study and a revision of all the components was completed without any known complications.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4; b5; d4; g3; h2; h3; h4; h6.Proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient developed pain, with difficulty ambulating post-op.One year later, the pain persisted so the patient was revised due to stem subsidence and loosening noted.All devices were explanted with unknown products placed.The complaint was confirmed based on the provided medical records.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
AVENIR CMPL HA VAR NC SIZE 5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18758153
Report Number0001822565-2024-00625
Device Sequence Number6308909
Product Code LZO
UDI-Device Identifier00889024508910
UDI-Public(01)00889024508910(17)260228(10)3064721
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number574103050
Device Lot Number3064721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight83 KG